MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the sutures were not threaded in correctly into the loop, so the thread/button did not hold.It was noticed after an x-ray was taken that the sutures did not hold and therefore on the (b)(6) 2025 an additional surgery was performed where the surgeon added an additional tightrope for fixation.
 
Event or Problem Description
Update 28-jan-2025: it was further reported as clarification that the tightrope threads above the button were not pulled through each other.The loop was on the left side and the two threads on the right were not pulled through the loop.The customer further confirmation that the reported device was discarded.
 
Additional Manufacturer Narrative
Additional information: b5, g3.

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23756111
Report Number1220246-2025-05496
Device Sequence Number15832866
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250919(17)300831(10)15500855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15500855
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown